Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Getting headache, back pain, feeling tired and thirsty. Any medical cure for this?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5462 Questions
Question
tired and body aches My legs and lower back always hurt and I feel tired all the time I can't focus on anything I get pretty bad headaches always thirsty a lot of times I pee really dark color
Posted Sun, 17 Mar 2013 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 24 minutes later
Hi,

Thank you for posting your query.

You could be having migraines. If you are getting more than two episodes of headaches per month, then, you should start preventive treatments (to prevent recurrent headaches). These medicines include topiramate, divalproex, beta blockers, etc.

Now, for relief of headaches and pain, you can take diclofenac or ibuprofen tablets.

For back pain, physiotherapy including IFT/ultrasound would also be useful.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist

Above answer was peer-reviewed by
 
Follow-up: Getting headache, back pain, feeling tired and thirsty. Any medical cure for this? 21 minutes later
Yeah I've been doing all that. But why am I always thirsty and always peeing and lot of times when I pee its always a darker color it smells really bad as usually cloudy. And I've noticed lately my extremities fall asleep a lot easier.. I've had blood test taken every time they come back normal. I've been to my family physicians ,neurologist, psychiatrist and no 1 can figure me out I never get a straight answer of what's wrong with me I just know something is it right and me being tired and out of it all the time is taking a toll on me I just need some relief please
 
 
Answered by Dr. Sudhir Kumar 45 minutes later
Hi,

Thank you for getting back.

I can understand your discomfort on account of these symptoms.

Too much thirst and too much peeing can be because of diabetes or urine infection (which can be tested in blood and urine tests). If they are done, please upload these results for me to see.

Also, I need to know whether the thyroid tests and vitamin B12 tests (both blood tests) were done or not. As the nerve problem can result in leg sleeping, etc. Also, was a EMG) done to look at the nerve involvement in the extremities.

So, if you can send me the details of the tests done so far (exact values) or if you upload them, it would be helpful for me to give you more advice.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Getting headache, back pain, feeling tired and thirsty. Any medical cure for this? 3 days later
im going to get more blood work done friday which test should i get? i send them to you once I get em.. another thing is i have a bunch of little lumps underneath my skin in the groin area.. and my eyes are always dry.
 
 
Answered by Dr. Sudhir Kumar 2 hours later
Please get the following blood tests done:

Complete blood counts and blood picture
Thyroid profile
Serum vitamin B12 level
Serum vitamin D level
Fasting blood sugar
Fasting lipid profile.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor